Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diabetic. Using cepodem 250, allegra, lanol after heavy coughing. Taking glipride. Safe?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
i got body pain for first two days and after that heavy coughing. i am using cepodem 250, allegra, lanol er 650 from the second day itself.. now it is day 2nd after started medicines. today i inhaled budcoret o.5 mg.. is there any problem to use these medicines,, or shall i get cure from this desease. i am type 2diabetic and having glipride 2 mg since last 4 years
Posted Sat, 15 Jun 2013 in General Health
Answered by Dr. Akhilesh Dubey 7 hours later
I have gone through your history, you are having diabetes II for last 4 years, I presume blood sugar is well controlled.
With available information body ache and cough, most likely you have respiratory infection commonly due to virus.
1.     Do you have breathing difficulty?
2.     Do you have expectoration with cough if yes colour of sputum.
3.     Do you have asthma?
4.     Do you smoke?
5.     Why budecort is prescribed?
Your treatment is all right a cough expectorant may be added and if this is viral than it takes 5 to 7 days to improve, can take steam inhalation.
Tests like complete blood count, blood sugar level, creatinine and an X XXXXXXX chest.

In the meantime you can continue the treatment.
Please provide above information, I will be able to answer in detail.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor